# SDR AALA970212

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1604 - AFTER TAEKOFF DFW DURING CLIMB-OUT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT RETURNED TO DFW, LANDING OVERWEIGHT WITHOUT INCIDENT.  RETORQUED NR 1 ENGINE 13TH STAGE MODULATION VALVE.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
